# SDR C2XA10SH002

- Difficulty date: January 3, 2010
- Submitted: January 3, 2010
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 19,163 hours, 10,178 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Attach Bracket
- Part number: 12007254005
- Condition: Misaligned
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RUDDER II ATTACHMENT BRACKET 2ND FROM BOTTOM NOT IN-LINE WITH OTHER 3 BRACKETS.  MAINTENANCE REMOVED AND REPLACED RUDDER II ATTACHMENT BRACKET 2ND FROM BOTTOM IAW EMB-145XR SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
